Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 32, NWS La Crosse, WI

May 21, 2013Allamakee County, Iowa

NWS La Crosse, WI issued this river flood warning at May 21, 2013, 3:50 PM CDT for Allamakee County, Iowa. It took effect at May 21, 2013, 5:34 PM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 3:50 PM CDT (20:50 UTC)
In effect from
May 21, 2013, 5:34 PM CDT
Expired
May 23, 2013, 1:00 PM CDT
In force
43 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Allamakee County, IA

The radar

The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Upper Iowa River at Dorchester (DCHI4).

Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05388250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS43 KARX 212050
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT TUE MAY 21 2013

.EXCESSIVE RAINFALL THE PAST FEW DAYS...ESPECIALLY SUNDAY NIGHT...IS
RESULTING IN RAPID RISES ON THE UPPER IOWA RIVER BASIN. THE RIVER IS
NOW EXPECTED TO RISE ABOVE FLOOD STAGE AT DORCHESTER LATER THIS
EVENING...CRESTING WEDNESDAY MORNING. THERE IS SOME UNCERTAINTY IN
HOW UPSTREAM WATER IS BEING ROUTED...AND THE RIVER COULD RISE HIGHER
THAN THE CURRENT FORECAST...POSSIBLY AS HIGH AS 16.5 FT. STAY TUNED
TO THE LATEST FORECASTS. RIVER FORECASTS TAKE INTO ACCOUNT BOTH
OBSERVED AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-220850-
/O.NEW.KARX.FL.W.0032.130521T2234Z-130523T1800Z/
/DCHI4.1.ER.130521T2234Z.130522T1200Z.130523T0000Z.NO/
350 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL THURSDAY AFTERNOON.
* AT  3:00 PM TUESDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE
  TO NEAR 16.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY WEDNESDAY NIGHT.
* IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE 
  THREATENED BY FLOOD WATERS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
3 follow-up statements
635 
WGUS83 KARX 220141
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT TUE MAY 21 2013

.EXCESSIVE RAINFALL OVER THE PAST WEEK IS RESULTING IN HIGH WATER
LEVELS ON MANY STREAMS...CREEKS...AND RIVERS ACROSS NORTHEAST IOWA
AND SOUTHEAST MINNESOTA. FLOOD WARNINGS CONTINUE ON THE ROOT RIVER
AT HOUSTON...CEDAR RIVER AT CHARLES CITY...AND THE UPPER IOWA RIVER
NEAR DORCHESTER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND
FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-221641-
/O.EXT.KARX.FL.W.0027.000000T0000Z-130523T1048Z/
/CCYI4.3.ER.000000T0000Z.130521T0515Z.130522T1648Z.NO/
841 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM TUESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE 
  FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. 

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC055-221641-
/O.EXT.KARX.FL.W.0031.000000T0000Z-130523T1240Z/
/HOUM5.1.ER.130521T1203Z.130522T0600Z.130522T1840Z.NR/
841 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER NEAR HOUSTON.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. 

&&
 
LAT...LON 4382 9173 4379 9145 4376 9145 4375 9167 4378 9173

$$

IAC005-221641-
/O.EXT.KARX.FL.W.0032.000000T0000Z-130523T2256Z/
/DCHI4.1.ER.130522T0141Z.130522T1200Z.130523T0456Z.NO/
841 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 16.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 16.0 FEET...IOWA HIGHWAY 76 SOUTH OF DORCHESTER MAY BE 
  THREATENED BY FLOOD WATERS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
519 
WGUS83 KARX 221010
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 AM CDT WED MAY 22 2013

.FLOOD WARNINGS CONTINUE FOR THE CEDAR RIVER AT CHARLES CITY...THE
TREMPEALEAU RIVER IN THE DODGE AREA...AND FOR THE UPPER IOWA RIVER
NEAR DORCHESTER. 

THE LATEST RIVER STAGES AND FORECASTS ARE PROVIDED BELOW. 

&&

IAC067-230110-
/O.CON.KARX.FL.W.0027.000000T0000Z-130523T1048Z/
/CCYI4.3.ER.000000T0000Z.130521T0515Z.130522T1648Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 AM WEDNESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY MID DAY.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

WIC011-121-230110-
/O.EXT.KARX.FL.W.0033.130522T1007Z-130523T1801Z/
/DDGW3.1.ER.130522T0812Z.130522T1200Z.130523T0001Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 9.04 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

IAC005-230110-
/O.EXT.KARX.FL.W.0032.000000T0000Z-130523T1837Z/
/DCHI4.1.ER.130522T0248Z.130522T1200Z.130523T0037Z.NO/
510 AM CDT WED MAY 22 2013

THE FLOOD WARNING CONTINUES FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 15.0 FEET...SIGNIFICANT AGRICULTURAL FLOODING BEGINS.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
078 
WGUS83 KARX 221546
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1046 AM CDT WED MAY 22 2013

.THE FLOOD WARNINGS FOR THE CEDAR RIVER AT CHARLES CITY AND
THE UPPER IOWA RIVER NEAR DORCHESTER ARE CANCELLED.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-221616-
/O.CAN.KARX.FL.W.0027.000000T0000Z-130523T1048Z/
/CCYI4.3.ER.000000T0000Z.130521T0515Z.130522T1331Z.NO/
1046 AM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR RIVER AT CHARLES CITY.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:31 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY THURSDAY 
  MORNING.

$$

IAC005-221616-
/O.CAN.KARX.FL.W.0032.000000T0000Z-130523T1837Z/
/DCHI4.1.ER.130522T0248Z.130522T1015Z.130522T1327Z.NO/
1046 AM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE UPPER IOWA RIVER AT DORCHESTER HWY 76.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:27 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.7 FEET BY THURSDAY
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at May 21, 2:34 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 21, 2:34 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
234 PM CDT TUE MAY 21 2013

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 234 PM CDT TUE MAY 21 2013

UPPER LOW WILL HAVE AT LEAST ANOTHER DAY OF IMPACT FOR THE
CENTRAL US. WHILE SEVERE THUNDERSTORM THREAT IS OVER...FOCUS WILL BE
ON RAIN CHANCES UNTIL WE ARE CLEAR OF THIS SYSTEM. IN ADDITION...
MAY HAVE SOME LIMITED FROST /YES...FROST/ TO DEAL WITH LATE IN THE
WEEK.

UPPER LOW CONTINUES TO SPIN ALONG SOUTH DAKOTA AND MINNESOTA BORDER
THIS AFTERNOON. QUASI-STATIONARY MOVEMENT CONTINUES TO FORM
CONVECTION MAINLY ACROSS NORTHERN HALF OF WISCONSIN WHERE SLIGHTLY
HIGHER DEW POINTS ARE CREATING SOME MLCAPE. LOWER DEW POINTS BACK TO
THE SOUTHWEST MAY LIMIT ANY FORMATION GOING INTO THE EVENING.
MEANWHILE COOL CONVEYOR BELT OF PRECIPITATION ALSO WRAPPING AROUND
LOW BACK INTO THE DAKOTAS WITH LIGHT RAIN SHIELD.

WOULD THINK HIGHEST RISK FOR ANY ADDITIONAL SPOTTY SHOWERS GOING
INTO TONIGHT WILL BE NORTH OF INTERSTATE 90 AHEAD OF LOW...
BUT AS UPPER LOW APPROACHES WEDNESDAY...OVERALL RAIN THREAT SHOULD
BE ON THE RISE AREA WIDE. HAVE EVEN INCREASED RAIN CHANCES ON
WEDNESDAY AS UPPER LOW BEGINS TRANSITION INTO MORE OF AN OPEN WAVE
AND WESTERLIES MOVE IT EAST. HIGH TEMPERATURES WILL EVEN BE COOLER
ON WEDNESDAY AS LOW MOVES OVERHEAD. WOULD NOT BE SURPRISED IF SOME
LOCALES MISS THE 60 DEGREE MARK.

SHORT TERM RIDGE BUILDS IN FOR PROMISED COOLER AND DRIER DAY
ON THURSDAY...EVEN AS SUNSHINE PREVAILS. LOCATION OF RIDGE AXIS
EARLY FRIDAY MORNING COULD SETUP A BRIEF FROST THREAT...ESPECIALLY
IN CENTRAL WISCONSIN /FAVORED COOLER SPOTS/ WHERE LOWS COULD REACH
MID 30S.

MEDIUM RANGE GUIDANCE STILL SUGGESTING WARM FRONT RETURN BY END OF
THE WEEK COULD BE ENOUGH TO GENERATE A FEW THUNDERSTORMS BUT QUITE A
BIT OF UNCERTAINTY EXISTS THAT FAR OUT WITH TREND TO BUILD MEAN
UPPER RIDGE OVER NATIONS MID-SECTION THROUGH WEEKEND. SHOULD ALSO BE
A GRADUAL WARMING TREND.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 234 PM CDT TUE MAY 21 2013

LOTS OF ATTENTION ON HOLIDAY WEEKEND FORECAST. MEDIUM RANGE GUIDANCE
HAS BEEN HINTING AT BUILDING OF UPPER RIDGE BUT DIFFER IN HANDLING
OF POSSIBLE CONVECTION ALONG WARM FRONT THAT SHOULD EXTEND FROM THE
DAKOTAS INTO ILLINOIS. LAST FEW ECMWF RUNS KEEP DRIER REGIME WITH
MINIMAL RAIN THREATS UNTIL TUESDAY WHEN SHORT WAVE ENERGY EJECTING
OUT OF WESTERN US TROUGH COMES IN. GFS SOLUTIONS KEEP THREAT FOR
RAIN CLOSER TO OUR AREA...BUT EVEN THAT SHOULD NOT TRANSLATE INTO
ALL DAY RAINS.

WOULD NOT BE SURPRISED IF RAIN CHANCES TREND DRIER AS WE GET
CLOSER...BUT FOR NOW WILL KEEP SMALL RAIN THREATS IN FOR THE
WEEKEND. AGAIN...SHOWERS OR STORMS WOULD BE INTERMITTENT AT WORST
WITH A HIGHER THREAT ACROSS IOWA AND LOWER CHANCES INTO NORTH OR
CENTRAL WISCONSIN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1245 PM CDT TUE MAY 21 2013

PERIODS OF MVFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH
THE FORECAST PERIOD. ALSO...CONDITIONS ARE EXPECTED TO DETERIORATE
TO IFR AT KRST EARLY WEDNESDAY MORNING. A LOW PRESSURE SYSTEM WILL
MOVE EAST OUT OF THE DAKOTAS AND INTO THE UPPER MISSISSIPPI RIVER
VALLEY THIS AFTERNOON THROUGH WEDNESDAY. PLAN ON CEILINGS IN THE
1500 TO 3000 FT RANGE TODAY WITH ISOLATED SHOWERS POSSIBLE. RAIN
CHANCES WILL CONTINUE TONIGHT...WITH HIGHER CHANCES ON WEDNESDAY.
PATCHY FOG IS POSSIBLE TONIGHT AS THE LOW DRAWS CLOSER TO THE AREA
AND WINDS BECOME LIGHT. VISIBILITIES COULD FALL TO AROUND 4SM AT
KLSE AND TO AROUND 5SM AT KRST. LOOK FOR CEILINGS TO LOWER TO 700
FT AT KRST BY 13Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
WI...NONE.
&&

SHORT TERM...SHEA
LONG TERM....SHEA
AVIATION.....WETENKAMP
Hazardous weather outlook, May 21, 3:34 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT TUE MAY 21 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
334 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR SOME AREA RIVERS ACROSS
NORTHEAST IOWA AND PORTIONS OF SOUTHEAST MINNESOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MEMORIAL DAY

RIVER LEVELS WILL REMAIN HIGH INTO THE WEEKEND ACROSS PORTIONS OF
NORTHEAST IOWA AND SOUTHEAST MINNESOTA.

ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. THUNDERSTORM
CHANCES RETURN FRIDAY NIGHT AND CONTINUE THROUGH MEMORIAL DAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:29 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek61 min
May 20, 9:47 PM CDTAreal Flood WarningARXFloyd, Howard, Mitchell12 hr

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.